# SDR SIMA201134701

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 23,604 hours, 19,984 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3267 ON THE CLIMB THE CREW REPPORTED A LAVATORY FIRE WARNING ON ECIAS.  THE FLIGHT ATTENDANT REPORTED A SLIGHT HAZE AND ELECTRICAL ODOR IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO GRI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE CARBON SEAL IAW MM 72-25-25 PERFORMED GROUND RUNS NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
